RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 1, Pages 117–124 (Mi mz6999)  

This article is cited in 1 scientific paper (total in 1 paper)

On the projective dimension of torsion-free abelian groups over the ring of its endomorphisms

M. N. Arshinov

Moscow Institute of Transportation

Abstract: Let $E$ be the ring of endomorphisms of an abelian group $G$, and let the group $G$ be given the structure of a left module over the ring $E$ in the natural way. We solve the problem of determining the projective dimension of the module.

Full text: PDF file (612 kB)

English version:
Mathematical Notes, 1970, 7:1, 70–73

Bibliographic databases:

UDC: 5124
Received: 10.07.1967

Citation: M. N. Arshinov, “On the projective dimension of torsion-free abelian groups over the ring of its endomorphisms”, Mat. Zametki, 7:1 (1970), 117–124; Math. Notes, 7:1 (1970), 70–73

Citation in format AMSBIB
\Bibitem{Ars70}
\by M.~N.~Arshinov
\paper On the projective dimension of torsion-free abelian groups over the ring of its endomorphisms
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 1
\pages 117--124
\mathnet{http://mi.mathnet.ru/mz6999}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=277606}
\zmath{https://zbmath.org/?q=an:0208.03505}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 1
\pages 70--73
\crossref{https://doi.org/10.1007/BF01093345}


Linking options:
  • http://mi.mathnet.ru/eng/mz6999
  • http://mi.mathnet.ru/eng/mz/v7/i1/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Bobylev, “Proektivnaya razmernost abelevoi gruppy nad koltsom svoikh endomorfizmov”, UMN, 28:2(170) (1973), 229–230  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:95
    Full text:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020